MathSciNet Relay Station
MathSciNet bibliographic data
MR1779620 47B80 (47N55 81Q10 82B44)
Jakšić, Vojkan; Last, Yoram Spectral structure of Anderson type Hamiltonians. Invent. Math. 141 (2000), no. 3, 561–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement